# SDR 97ZZZX2004

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N235SA
- Make and model: Dhav DHC6300
- Aircraft serial: 772
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 8190026
- Condition: Failed
- Location: Autofeather
- Part time: 105 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

TORQUE PRESS SWITCH IN AUTOFEATHER SYSTEM FAILED CAUSING PROP TO FEATHER IN-FLIGHT.
